Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 225, NWS Atlanta, GA

September 1, 2014Greene County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 1, 2014, 5:01 PM EDT for Greene County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2014, 5:01 PM EDT (21:01 UTC)
Expired
Sep 1, 2014, 5:22 PM EDT
In force
21 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Greene County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WUUS52 KFFC 012101
SVRFFC
GAC133-012145-
/O.NEW.KFFC.SV.W.0225.140901T2101Z-140901T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR SILOAM...
  MOVING NORTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
  POINT AND GREENSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3363 8299 3362 8300 3360 8299 3359 8301
      3356 8300 3343 8306 3341 8309 3340 8312
      3343 8326 3349 8328 3369 8326 3364 8297
      3362 8298
TIME...MOT...LOC 2101Z 192DEG 3KT 3351 8316

$$
1 follow-up statement
575 
WWUS52 KFFC 012122
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT MON SEP 1 2014

GAC133-012133-
/O.CAN.KFFC.SV.W.0225.000000T0000Z-140901T2145Z/
GREENE GA-
522 PM EDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

LAT...LON 3363 8299 3362 8300 3360 8299 3359 8301
      3356 8300 3343 8306 3341 8309 3340 8312
      3343 8326 3349 8328 3369 8326 3364 8297
      3362 8298
TIME...MOT...LOC 2123Z 192DEG 3KT 3353 8316

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:34 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Sep 1, 3:34 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON SEP 1 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
THE COMBINATION OF WEAK RIDGING AND MOISTURE ACROSS THE AREA WILL
CONTINUE TO SUPPORT DIURNAL CONVECTION THROUGH THE SHORT TERM
PERIOD. HAVE GONE WITH CHANCE POPS FOR THIS AFTERNOON AND
TUESDAY...DIMINISHING AFTER 10 PM. MLCAPES CONTINUE TO BE
DECENT...WITH HIGHEST VALUES IN THE SOUTHERN PORTIONS OF THE
CWA...AND ALTHOUGH SEVERE STORMS ARE NOT NECESSARILY ANTICIPATED
TODAY OR TUESDAY...AN ISOLATED STORM CANNOT BE RULED OUT. STORMS
TUESDAY WILL LIKELY FIRE ALONG OLD BOUNDARIES FROM CONVECTIVE ACTIVITY
THIS AFTERNOON.

ABOVE NORMAL TEMPERATURES CONTINUE THROUGH TUESDAY AND INTO MID
WEEK. HAVE GENERALLY GONE WITH A BLEND OF MODEL GUIDANCE WITH
VIRTUALLY THE ENTIRE AREA IN THE LOW TO MID 90S IN THE AFTERNOON.

31

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
EAST-WEST ORIENTED UPPER RIDGE SHOULD REMAIN FIRMLY IN PLACE
ACROSS SOUTHERN STATES THRU SATURDAY. EVEN BY THE WEEKEND...NO
INDICATION OF STRONG PATTERN SHIFT OR AIRMASS CHANGE IN 12Z MODEL
GUIDANCE. MED RANGE MODELS IN GOOD AGREEMENT HEIGHT AND MOISTURE
FIELDS WHICH GET ABOUT AS CLOSE AS YOU CAN POSSIBLY GET TO MEDIAN
CONDITIONS FOR THE FIRST OF SEPTEMBER. WARM DAYS AND NIGHTS WITH
APPROX 30PCT COVERAGE OF AFTERNOON/EVENING SHRA/TSRA...PERHAPS A
BIT HIGHER COVERAGE BASED ON MODEL MEAN RH FIELDS.

NOT SEEING ANY HIGH IMPACT...TROPICAL SYSTEMS OR PATTERN CHANGING
FEATURES IN MODEL FORECASTS. 12Z GFS DOES TAKE A TURN FOR A WARMER
PATTERN NEXT WEEK WITH UPPER HIGH BUILDING OVER THE SOUTHEAST
CONUS...BUT THIS SOLUTION NOT CONSISTENT WITH PREV RUNS OR 12Z
ECMWF. REFRESHED TEMPS BASED ON 30DAY BIAS CORRECTED GRIDDED
BLENDED GUIDANCE AND LATEST HPC GUIDANCE. MOST OTHER FIELDS IN
GOOD SHAPE WITH ACCURATE DEPICTION OF DIURNAL CONVECTION IN POP
AND WX GRIDS.

SNELSON

PREV LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
ISSUED 323 AM EDT MON SEP 1 2014...
HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE THROUGH MID-
WEEK. THE SURFACE HIGH WILL CONTINUE TO HOLD ON WEDNESDAY...BUT A
WEAK BOUNDARY MAY TRY AND SNEAK THROUGH A WEAKNESS IN THE RIDGE.
THE BOUNDARY MAY PROVIDE SOME FOCUS FOR DIURNAL CONVECTION
WEDNESDAY INTO THURSDAY...BUT IT SHOULD DIMINISH BY FRIDAY. A
SECOND FRONTAL BOUNDARY MAY IMPACT THE CWFA DURING THE WEEKEND.
MODELS HAVE SLOWED THE BOUNDARYS PROGRESSION DOWN.

OVERALL...NO REAL CHANGES NEEDED TO THE EXTENDED FORECAST. POPS WILL
MAINLY REMAIN DIURNAL IN NATURE. COVERAGE SHOULD INCREASE TOWARDS
THE END OF THE WEEK AS THE SURFACE HIGH MOVES OFFSHORE AND WINDS
TURN MORE SOUTHERLY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH
THE PERIOD...WITH WEDNESDAY AND THURSDAY BEING THE HOTTEST DAYS.

NLISTEMAA

&&

AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SCT-BKN CU THIS
AFTERNOON ACCOMPANIED BY ISOLATED-SCATTERED SHOWERS AND
THUNDERSTORMS WILL DIMINISH OVERNIGHT. MODELS DO ADVERTISE A MID
LEVEL MOISTURE LAYER...SO HAVE CONTINUED WITH AT LEAST FEW-SCT
5-6KFT TONIGHT. WINDS WILL SHIFT TO THE W-WNW BY 14-15Z...WITH
SPEEDS GENERALLY 6KT OR LESS. BEST CHANCE FOR STORMS TUESDAY WILL
BE 19-22Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  95 /  20  40  30  30
ATLANTA         73  93  73  90 /  20  30  20  30
BLAIRSVILLE     65  88  66  86 /  20  30  30  40
CARTERSVILLE    70  94  68  91 /  20  20  20  30
COLUMBUS        74  96  74  92 /  20  30  20  40
GAINESVILLE     71  92  71  91 /  20  30  30  40
MACON           71  95  71  94 /  20  40  20  40
ROME            69  94  68  91 /  20  20  20  30
PEACHTREE CITY  69  92  68  91 /  20  30  20  30
VIDALIA         74  95  74  93 /  20  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....SNELSON
AVIATION...31
Hazardous weather outlook, Sep 1, 4:00 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON SEP 1 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
400 PM EDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...LATE THIS AFTERNOON AND EVENING...

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH AROUND 10PM THIS EVENING. A FEW OF THE
STORMS COULD APPROACH SEVERE LIMITS AND HAVE THE POTENTIAL TO
PRODUCE STRONG AND DAMAGING WINDS...SMALL HAIL...NUMEROUS LIGHTNING
STRIKES AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY
MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE
STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 1, 3:33 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT MON SEP 1 2014

GAZ042-012000-
333 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CARROLL
COUNTY UNTIL 400 PM EDT...

AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JOHN TANNER STATE PARK...MOVING NORTHEAST AT
10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CARROLL COUNTY...INCLUDING AREAS AROUND JOHN
TANNER STATE PARK...ROOPVILLE...BOWDON...MOUNT ZION...CARROLLTON...
BOWDON JUNCTION...TREASURE LAKE...ABILENE...VILLA RICA AND TEMPLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3369 8519 3370 8515 3369 8511 3372 8506
      3381 8505 3381 8500 3373 8491 3362 8490
      3361 8491 3345 8515 3358 8530
TIME...MOT...LOC 1933Z 225DEG 10KT 3358 8515
Special weather statement, Sep 1, 3:39 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT MON SEP 1 2014

GAZ073-012015-
339 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BALDWIN
COUNTY UNTIL 415 PM EDT...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNS CROSSING...MOVING NORTH AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BALDWIN COUNTY...INCLUDING AREAS AROUND
PANCRAS...COOPERS...SCOTTSBORO...BROWNS CROSSING...ALLENWOOD...
HARDWICK...MERIWETHER AND MILLEDGEVILLE. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3295 8327 3294 8328 3294 8332 3295 8337
      3310 8341 3318 8343 3318 8339 3317 8337
      3318 8333 3314 8317
TIME...MOT...LOC 1939Z 195DEG 3KT 3304 8335
Special weather statement, Sep 1, 3:42 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON SEP 1 2014

GAZ035-012015-
342 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BARROW
COUNTY UNTIL 415 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT YARGO STATE PARK...MOVING NORTH AT 10
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BARROW COUNTY...INCLUDING AREAS AROUND FORT
YARGO STATE PARK...RUSSELL...BETHLEHEM...WINDER...CARL...AUBURN...
COUNTY LINE...CHATEAU ELAN AND THOMPSONS MILL. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3407 8377 3407 8374 3405 8371 3406 8370
      3405 8369 3405 8364 3391 8366 3391 8368
      3390 8376 3400 8387 3412 8382
TIME...MOT...LOC 1942Z 178DEG 8KT 3399 8377
Local storm report, Sep 1, 4:31 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     WINDER                  33.99N  83.72W
09/01/2014                   BARROW             GA   911 CALL CENTER

            SEVERAL TREES DOWN AROUND WINDER INCLUDING ON BUSH
            CHAPEL RD...WEST MAIN STREET...AND ALEXANDER STREET.

&&

EVENT NUMBER FFC1400849

RWILLIS
Special weather statement, Sep 1, 4:46 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT MON SEP 1 2014

GAZ110-012115-
446 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TELFAIR COUNTY UNTIL 515 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF WORKMORE...MOVING NORTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TELFAIR COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CHINA HILL...WORKMORE...MILAN...HELENA AND
MCRAE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3184 8314 3194 8315 3196 8314 3210 8297
      3210 8290 3208 8289 3196 8290 3184 8293
TIME...MOT...LOC 2046Z 180DEG 3KT 3193 8303
Special weather statement, Sep 1, 4:51 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT MON SEP 1 2014

GAZ053-066-012115-
451 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP AND COWETA COUNTIES UNTIL 515 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOGANSVILLE...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP AND COWETA COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HARRISONVILLE...HOGANSVILLE...
MORELAND AND GRANTVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3323 8494 3328 8495 3328 8496 3332 8498
      3342 8492 3328 8468 3322 8474 3322 8484
      3322 8486 3310 8486 3308 8488 3318 8506
TIME...MOT...LOC 2052Z 205DEG 8KT 3321 8491

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 1:21 PM EDTSpecial Weather StatementFFCDouglas24 min
Sep 1, 1:51 PM EDTSpecial Weather StatementFFCFayette24 min
Sep 1, 3:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Sep 1, 3:39 PM EDTSpecial Weather StatementFFCBaldwin36 min
Sep 1, 3:42 PM EDTSpecial Weather StatementFFCBarrow33 min
Sep 1, 3:48 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson42 min
Sep 1, 4:06 PM EDTSevere Thunderstorm WarningFFCCoweta39 min
Sep 1, 4:17 PM EDTSevere Thunderstorm WarningFFCGreene43 min
Sep 1, 4:46 PM EDTSpecial Weather StatementFFCTelfair29 min
Sep 1, 4:51 PM EDTSpecial Weather StatementFFCCoweta24 min
Sep 1, 4:58 PM EDTSevere Thunderstorm WarningFFCTelfair18 min
Sep 1, 5:05 PM EDTSpecial Weather StatementFFCGwinnett25 min
Sep 1, 5:07 PM EDTSpecial Weather StatementFFCLamar, Monroe23 min
Sep 1, 5:11 PM EDTSpecial Weather StatementFFCCoweta34 min
Sep 1, 5:22 PM EDTSevere Thunderstorm WarningFFCOglethorpe38 min
Sep 1, 5:26 PM EDTSpecial Weather StatementFFCNewton34 min
Sep 1, 5:32 PM EDTSevere Thunderstorm WarningFFCJones, Monroe43 min
Sep 1, 5:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett41 min
Sep 1, 5:38 PM EDTSpecial Weather StatementFFCTelfair37 min
Sep 1, 5:43 PM EDTSpecial Weather StatementFFCForsyth32 min
Sep 1, 5:49 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton30 min
Sep 1, 5:50 PM EDTSpecial Weather StatementFFCButts25 min
Sep 1, 5:52 PM EDTSpecial Weather StatementFFCBartow38 min
Sep 1, 5:54 PM EDTSpecial Weather StatementFFCTroup36 min
Sep 1, 5:55 PM EDTSpecial Weather StatementFFCPike35 min
Sep 1, 5:57 PM EDTSpecial Weather StatementFFCGlascock33 min
Sep 1, 6:08 PM EDTSevere Thunderstorm WarningFFCFloyd37 min
Sep 1, 6:10 PM EDTSevere Thunderstorm WarningFFCJasper36 min
Sep 1, 6:14 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Sep 1, 6:16 PM EDTSevere Thunderstorm WarningFFCUpson44 min
Sep 1, 6:32 PM EDTSpecial Weather StatementFFCBartow28 min
Sep 1, 6:36 PM EDTSpecial Weather StatementFFCForsyth24 min
Sep 1, 6:40 PM EDTSpecial Weather StatementFFCCrawford35 min
Sep 1, 6:48 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford42 min
Sep 1, 6:49 PM EDTSpecial Weather StatementFFCHarris, Muscogee26 min
Sep 1, 7:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Sep 1, 7:02 PM EDTSpecial Weather StatementFFCMontgomery28 min
Sep 1, 7:17 PM EDTSpecial Weather StatementFFCWilkinson28 min
Sep 1, 7:33 PM EDTSpecial Weather StatementFFCBibb27 min
Sep 1, 7:48 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson27 min
Sep 1, 7:50 PM EDTSpecial Weather StatementFFCHancock25 min
Sep 1, 7:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Sep 1, 7:54 PM EDTSpecial Weather StatementFFCBibb36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.